MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 470108
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event 1 of b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
Event 1: blood leakage occurred from the extension set.As reported by the user facility: "it appeared that the rubber portion of the caresite valve became dislodged," causing blood leakage.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number 400499130.No sample was provided for evaluation.Further investigation of the complaint is not possible.The actual defective device is valuable tool in investigating the cause of this incident.In the future, if this incident occurs again, please retain the sample so that a complete investigation can be performed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key11196418
Report Number2523676-2021-00006
Device Sequence Number11687633
Product Code FPA
UDI-Device Identifier04046964093753
UDI-Public04046964093753
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number470108
Device Catalogue Number470108
Device Lot Number0061747360
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1